How to reduce bruising whilst injecting BOTOX® & Filler
It is common to have instant side effects from Botox and Fillers, such as bruising and swelling.
If your clients are regularly experiencing these issues you need to factor in more methods to reduce them.
In my recent complications course, I discuss a variety of solutions you can use to reduce the side effects Bruising when injecting.
1. Seek out risk factors and limit them
Some common risk factors are alcohol, heat, exercise, and medication.
If a patient is on prescribed medication do not stop it as it could be vital to secondary prevention of cardiovascular disease.
The decision to stop any medication should be taken in the wider context of the patient health, not with a narrow focus of reducing bruising.
2. Avoid major vessels
Make sure you know the most likely three-dimensional position of the arteries and veins so that they may be avoided in each part of the face.
You can of course see veins, so you can spend some time finding the veins before a procedure and marking out the area so that they can be avoided.
This is most simply done by lying the patient flat so that blood becomes distributed to their head and makes veins easier to see.
As blood is pooled when lying down, Sit the patient up for injection so blood drains from their head and the veins empty again prior to the injection.
3. Gain control of the needle
Control of your needle tip is one of the most significant ways to reduce bleeding and bruising, and reduce skin trauma.
Next time you see an experienced injector, observe their whole body not just the needle tip.
Reducing trauma all starts with getting perfect control of your needle, and perfect control starts from your feet up.
Ensure you’re stable by leaning against the treatment bed & stabilising your arms before injecting.
I believe these techniques can help you reduce bruising reduce bruising by 90% when they are compared to how novice clinician would inject.
Any techniques you use? Comment down below!